# SDR WX0A2025031032348

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 35,409 hours, 22,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT SIGN PLASTIC COVER 1L EMERGENCY EXIT FELL OFF / RESECURED L1 DOOR EMERGENCY EXIT LIGHT COVER REF AMM 33-51-11-400-001-A. A/C OK FOR SERVICE"
